# SDR CA020318002

- Difficulty date: March 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,905 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2153003156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE LEFT HAND SIDE OF THE FUSELAGE, THE DRAG ANGLE THAT JOINS THE FUSELAGE AND WING AT WS 51 WAS FOUND CRACKED DURING THE NORMAL "B" CHECK.THE CRACK IS APPROXIMATLEY ONE INCH(1")LONG FROM THEFRONT FACE TOWARDS THE REAR OF THE ANGLE IN THE BEND RADIUS.* LANDING CYCLES=2451 * BOMB CYCLES=15247
